# SDR AALA20100209TUL09

- Difficulty date: February 9, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AND SHEAR TIES EACH SIDE OF LONGERON 30 AT STATION 1287.  REPAIRED PER SRM 53-03-00 FIGURE 3 SHEET 1.
